# SDR VNAA2018111711101

- Difficulty date: November 17, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,994 hours, 34,844 cycles
- System (JASC): 3160 · Central Display
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PHASE, AROUND 10000', CREW RECEIVED A DISPLAY COOL FAN FAIL MESSAGE.  CREW FOLLOWED THE QRH AND TRIED FANS.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHL.  AROUND 600' THE MESSAGE WENT AWAY.  CREW CANCELED THE EMERGENCY AND CONTINUED TO PHL WITHOUT FURTHER ISSUE. FERRY TO CKB FOR PRESSURIZATION CHECK AND DISPLAY COOL PERM REPAIR.
